# SDR HNAA2024120601159

- Difficulty date: December 5, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 45,551 hours, 41,742 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

E2 REV DISAGREE ON TO ROLL,   ENG 1 OR 2 REV DISAGREE MESSAGES  FACT  07DEC24  21:29  RIC  DEINHIBITED #200 TR IRT AMM 78-31-01-980-801-A CYCLED #200 TR MULTIPLE TIMES IRT AMM 78-31-01-940-801/802-A NO DEFECTS NOTED NO CMC MESSAGES ASSOCIATED W/TR'S AC OK FOR SERVICE AT THIS TIME CLEAR MEL
